# SDR ASAA2019061029622

- Difficulty date: May 20, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 60,285 hours, 28,489 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 146A75052
- Condition: Corroded
- Location: Bs 727a-727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF R/H TRANSITION PANEL FOUND BAFFLE CORRODED BETWEEN STA 727A AND 727B W.5 O.032 R.027 L12.0 D.005. GROUNDED - YES. REMOVED BAFFLE FOUND TO BE OUT OF LIMITS IAW B737-700 SRM 53-00-53-1A-2 REPLACED BAFFLE IAW B737-700 SRM 51-40-02-0G-0.
